MAUDE Adverse Event Report: ST PAUL DELTEC; PORT CATHETER

ST PAUL DELTEC; PORT CATHETER
Model Number 21-4051-24
Medical Device Problem Codes Peeled/Delaminated (1454); Device Dislodged or Dislocated (2923); Material Integrity Problem (2978)
Health Effect - Clinical Codes Chest Pain (1776); Weakness (2145)
Date of Event 09/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Information received a smiths medical implantable ports|deltec port-a-cath ii ports was implanted on the right side of jugular vein, subclavian vein, or superior vena cava.Not specified.Which vein.A patient was experiencing general malaise, cough and chest agitation, so an x-ray was performed and the doctor indicted the catheter should be taken out and placed on the left side.Upon surgical intervention to remove the catheter, is was reported not successful and the catheter was broken off 10-12 cm from the port without a visible stump for extraction.Reported on (b)(6) 2020 catheter was extracted by intervention radiology.The complaint talked about patient suffering from hiccups on going and being treated with metocloporamide.Unknown patient status at this time.

Brand Name
DELTEC
Common Device Name
PORT CATHETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11202455
Report Number3012307300-2021-00577
Device Sequence Number11694233
Product Code LJT
UDI-Device Identifier10610586023514
UDI-Public10610586023514
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K830730
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/04/2024
Device Model Number21-4051-24
Device Catalogue Number21-4051-24
Device Lot Number3862378
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2020
Initial Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR